MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5537-G-419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5560-s-112 tri cemented stem 12mmx50mm; lot# 0080652l.Cat# 5560-s-112 tri cemented stem 12mmx50mm; lot# 0080636l.Cat# 5512-f-401 tri ts femur sz4 left; lot# bzz7b.Cat# 5521-b-400 tri ts baseplate size 4; lot# dde9la.Cat# 5543-a-400 tri post augment sz4 5mm; lot# ar49s.Cat# 5543-a-400 tri post augment sz4 5mm; lot# a4i4u.Cat# 5546-a-402 tri rm/ll tib aug sz4 10mm; lot# erear6a.Cat# 5546-a-401 tri lm/rl tib aug sz4 10mm; lot# erear5a.Cat# 5549-a-130 triathlon sym cone aug sz c; lot# e4j2.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: revised a left knee due to infection.Surgeon revised the tibial insert and did an i&d.

Brand Name
NO 4 TRIATH TS PLUS TIB INS X3 POLY 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23783702
Report Number0002249697-2025-01457
Device Sequence Number5081486
Product Code JWH
UDI-Device Identifier07613327027259
UDI-Public07613327027259
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number5537-G-419
Device Lot Number4R0V51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale